MAUDE Adverse Event Report: ELUTIA INC. ELUPRO ANTIBIOTIC-ELUTING BIOENVELOPE; CANGAROO RM ANTIBACTERIAL ENVELOPE

ELUTIA INC. ELUPRO ANTIBIOTIC-ELUTING BIOENVELOPE; CANGAROO RM ANTIBACTERIAL ENVELOPE
Model Number CMCV-124-LRG
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Elutia lhr review completed on 16-jan-2025 for lot m24l1303 and subassembly lot m24k1270.No discrepancies in the manufacturing process were noted in either batch record during review.It is noted that per the instructions for use (ifu - art-20837 rev.A, ifu elupro antibiotic-eluting bioenvelope) provided with the finished elupro device, "undesired remodeling" is listed within the potential complications associated with device usage.Lead dislodgement is a known complication with the implant of a cadiac implantable device for cardiac surgical procedure.
 
Event or Problem Description
Sales representative notified by physician that a 70 year old patient presented with cardiac lead dislodged for cardiac implantable device at device check and came in for a lead revision on (b)(6) 2024 (two days after initial implant).Original elutia device used was an elupro antibiotic-eluting bioenvelope (model # cmcv-124-lrg, lot # m24l1303).The patient underwent lead revision procedure two days after initial implant.Elupro rifampin/minocycline disk was present.Fragments of elupro extracellular matrix ecm pouch as well as the suture were still in the pocket.Cardiac implantable device had dropped and leads were disorganized.Lead(s) were re-attached to the heart and a cangaroo envelope device was used to re-implant the cardiac implantable device.Physician describes the elupro device as possibly related to the incident/event of rapid breakdown of elupro (ecm) allowing the cardiac implantable device and leads to move from initial placement before pocket (elupro device) could mature.The physician also mentions the patient's tissue was friable and could also have contributed to the incident/event.The physician describes the patient as doing well following treatment.

Brand Name
ELUPRO ANTIBIOTIC-ELUTING BIOENVELOPE
Common Device Name
CANGAROO RM ANTIBACTERIAL ENVELOPE
Manufacturer (Section D)
ELUTIA INC.
1100 old ellis road
ste. 1200
roswell GA 30076
Manufacturer (Section G)
ELUTIA INC.
1100 old ellis road
ste. 1200
roswell
Manufacturer Contact
michael hennick
1100 old ellis road
ste. 1200
roswell, GA 30076
MDR Report Key21181040
Report Number3005619880-2025-00005
Device Sequence Number12893616
Product Code FTM
UDI-Device Identifier00859389005348
UDI-Public00859389005348
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K233991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2025
Device Model NumberCMCV-124-LRG
Device Lot NumberM24L1303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexUnknown